Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Heavy bleeding with cramps after delayed periods. Blood is jelly-like. Is it early miscarriage?

User rating for this question
Very Good
Answered by
Practicing since : 1983
Answered : 979 Questions
early miscarriage or something elsei was 11 days late then i started bleeding bright red and heavy with severe pelvic pain between my hip bones not abdominal! this is the 4 day and the bleeding has slowed but the pain is still present but not as often! there is stuff that looks like jelly in the toilet everytime i go!????? what is wrong with me?
Posted Thu, 12 Apr 2012 in Women's Health
Answered by Dr. Minoo Bhagia 16 hours later

Thanks for the query.

I think you are having an incomplete abortion , it is better to get an ultrasound done.

Till then you can take tablet tranexamic acid and meftal for the control of bleeding and pain after consulting your physician .

Have you taken any medicine or pills or it was a spontaneous abortion?

Jelly like material indicates retained products of conception.

It will have to be removed if ultrasound shows them inside the uterine cavity.

Get your haemoglobin done too and it is better to take an iron supplement.

I hope I have answered your query . I am available for follow up.
Take care
Above answer was peer-reviewed by
Follow-up: Heavy bleeding with cramps after delayed periods. Blood is jelly-like. Is it early miscarriage? 2 hours later
i havent taken anything at all and the jelly stuff is stringy! are u saying that i caused it by something i have done? if so what? we have been trying for 6 months now! does the fact that im type 2 diabetic controlled by diet mostly but i keep insulin on hand havent used it in forever and the fact that i weigh 90 lbs? tell me how we can stay pregnant please!
Answered by Dr. Minoo Bhagia 20 hours later
Hello again XXXXXXX

Thank you for writing back.

I would like to know following things from you.

Your age.
Your menstrual history.
Your obstetric history.
Your ultrasound reports.
Your urine pregnancy test.
Your height.

Diabetes or any systemic disease can cause miscarriages.

Your weight is on the lower side. But I will not be able to comment on it if I do not know your height. Instead you can tell me your BMI.

Jelly like material can indicate irregular menstrual periods , you should get your serum FSH , LH , Prolactin levlels done.

Awaiting your response.

Best wishes.
Take care

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor